Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 15, 2010, 1:31 AM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 3 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2010, 1:31 AM CDT (06:31 UTC)
- Expired
- Jul 15, 2010, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Milwaukee County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 49 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 1:45 AM CDT | FLASH FLOOD | Milwaukee, WI | SOUTH END OF 794...HOHN BRIDGE UNDER WATER. 4TH AND MCKINLY IMPASSIBLE. |
| Jul 15, 1:45 AM CDT | HEAVY RAIN 2.96 | West Allis, WI | RAIN SINCE 930PM. |
| Jul 15, 1:45 AM CDT | HEAVY RAIN 3.75 | 2 Se Waukesha, WI | SINCE MIDNIGHT. |
| Jul 15, 2:15 AM CDT | HEAVY RAIN 3 | 2 N Milwaukee, WI | 2 FEET OF WATER AT 2500 BLOCK NORTH HUMBOLT AVE...RAIN FALL ESTIMATED FROM RADAR |
| Jul 15, 2:27 AM CDT | HEAVY RAIN 3 | West Allis, WI | ESTIMATED 3 FEET WATER OVER ROAD AT 1400 SOUTH 82ND ST...ESTIMATED RAIN FALL TOTAL FROM RADAR |
| Jul 15, 2:30 AM CDT | HEAVY RAIN 3 | West Allis, WI | ESTIMATED 2 FEET WATER OVER ROAD...STALLED CAR AT 83RD AND ORCHARD...RAIN FALL ESTIMATED FROM RADAR |
| Jul 15, 2:34 AM CDT | HEAVY RAIN 3 | 1 Sw West Allis, WI | BASEMENT FLOODING AT 2100 SOUTH 92ND...RAINFALL ESTIMATED FROM RADAR |
| Jul 15, 2:49 AM CDT | HEAVY RAIN 3.5 | 1 Sw Waukesha, WI | FLOODED INTERSECTION AT SUNSET DR AND RAILROAD INTERSECTION...ESTIMATED 2.5 INCHES DEEP...ESTIMATED RAINFALL FROM RADAR |
| Jul 15, 2:52 AM CDT | HEAVY RAIN 3 | West Allis, WI | EASTBOUND LANES BLOCKED BY WATER...GREENFIELD AVE BETWEEN HWY 116 AND HWY 124...RAINFALL ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 793 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
626
WGUS53 KMKX 150631
FFWMKX
WIC079-133-150930-
/O.NEW.KMKX.FF.W.0005.100715T0631Z-100715T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
131 AM CDT THU JUL 15 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 430 AM CDT
* AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES BETWEEN 2 AND 3 INCHES OF RAIN HAS
FALLEN IN THE WARNED AREA WITH 1 TO 1.5 INCHES ADDITIONAL RAIN
POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BAYSIDE...BROOKFIELD...BROWN DEER...CUDAHY...DELAFIELD...DOWNTOWN
MILWAUKEE...DOWNTOWN WAUKESHA...ELM GROVE...FOX POINT...GLENDALE...
GREENDALE...GREENFIELD...HALES CORNERS...HARTLAND...MENOMONEE
FALLS...NEW BERLIN...OKAUCHEE LAKE...PEWAUKEE...ST. FRANCIS...
SUSSEX...WALES...WAUWATOSA...WEST ALLIS...WEST MILWAUKEE...
WHITEFISH BAY...BUTLER...LANNON...LAPHAM PEAK STATE PARK...MERTON
AND MILWAUKEE COUNTY ZOO.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
MILWAUKEE RIVER...MENOMONEE RIVER...LITTLE MENOMONEE RIVER...LINCOLN
CREEK...INDIAN CREEK...LINCOLN RIVER...UNDERWOOD CREEK...KELLY
LAKES...ROOT RIVER...OAK CREEK...RYAN CREEK...BARK RIVER...LITTLE
OCONOMOWOC RIVER...OCONOMOWOC RIVER...DAVY CREEK...ASHIPUNN RIVER...
LAKE KEESUS BASIN...FOX RIVER...ASHIPPUN RIVER...OCONOMOWOC BASIN...
PEWAUKEE RIVER...BATTLE CREEK...PEBBLE CREEK...POPLAR CREEK...
NAGAWICKA LAKE...BRANDY BROOK...MULTI LAKE BASIN...SCUPERNONG
CREEK...SCUPPERNONG CREEK...PEBBLE BROOK...MILL CREEK...
SCUPERNONG/MUKWONAGO BASIN...SUGAR CREEK...MILL BROOK...MUKWONAGO
RIVER AND MUSKEGO CANAL.
LAT...LON 4293 8783 4291 8840 4318 8851 4319 8787
4316 8787 4313 8789 4309 8785 4307 8785
4302 8788 4296 8783
$$
FRANKS3 follow-up statements
938
WGUS73 KMKX 150645
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
145 AM CDT THU JUL 15 2010
WIC079-133-150930-
/O.CON.KMKX.FF.W.0005.000000T0000Z-100715T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA WI-MILWAUKEE WI-
145 AM CDT THU JUL 15 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
MILWAUKEE AND WAUKESHA COUNTIES...
AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.
TRAINED SPOTTERS HAVE REPORTED 3.37 INCHES OF RAIN IN THE CITY OF
MILWAUKEE...AND 3.75 INCHES IN WAUKESHA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GLENDALE...
UW-MILWAUKEE CAMPUS...MILWAUKEE TIMMERMAN AIRPORT...WHITEFISH BAY...
SUSSEX...RIVER HILLS...PEWAUKEE...OKAUCHEE LAKE...MERTON...MENOMONEE
FALLS...LANNON...HARTLAND...FOX POINT...DELAFIELD...BUTLER...BROWN
DEER AND BAYSIDE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4293 8783 4291 8840 4318 8851 4319 8787
4316 8787 4313 8789 4309 8785 4307 8785
4302 8788 4296 8783
$$
ZABEL122
WGUS73 KMKX 150810
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 AM CDT THU JUL 15 2010
WIC079-133-150930-
/O.CON.KMKX.FF.W.0005.000000T0000Z-100715T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA WI-MILWAUKEE WI-
310 AM CDT THU JUL 15 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
MILWAUKEE AND WAUKESHA COUNTIES...
AT 305 AM CDT...DOPPLER RADAR INDICATED THAT A SERIES OF SHOWERS AND
STORMS WERE AFFECTING THE WARNED AREA. THIS PATTERN WILL CONTINUE
THROUGH 430 PM.
RAINFALL ESTIMATES AND SPOTTER REPORTS INDICATE THAT 2.5 TO 3.5
INCHES OF RAIN FELL IN A BAND FROM DOUSMAN TO WAUKESHA TO DOWNTOWN
MILWAUKEE WEDNESDAY EVENING AND THE OVERNIGHT HOURS THROUGH 3 AM.
ADDITIONAL RAINFALL AMOUNTS OF 1/2 TO 1 INCH ARE POSSIBLE BETWEEN 3
AM AND 430 AM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GLENDALE...
UW-MILWAUKEE CAMPUS...MILWAUKEE TIMMERMAN AIRPORT...WHITEFISH BAY...
SUSSEX...RIVER HILLS...PEWAUKEE...OKAUCHEE LAKE...MERTON...MENOMONEE
FALLS...LANNON...HARTLAND...FOX POINT...DELAFIELD...BUTLER...BROWN
DEER AND BAYSIDE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4293 8783 4291 8840 4318 8851 4319 8787
4316 8787 4313 8789 4309 8785 4307 8785
4302 8788 4296 8783
$$
KAPELA488
WGUS73 KMKX 150853
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CDT THU JUL 15 2010
WIC079-133-150930-
/O.CON.KMKX.FF.W.0005.000000T0000Z-100715T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA WI-MILWAUKEE WI-
353 AM CDT THU JUL 15 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
MILWAUKEE AND WAUKESHA COUNTIES...
AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
WEAKENING BAND OF THUNDERSTORMS OVER DANE AND COLUMBIA
COUNTIES...MOVING EAST SOUTHEAST AT 25 MPH. THESE STORMS HAVE BEEN
PRODUCING RAINFALL RATES BETWEEN 3/4 AND 1 INCH PER HOUR.
WHILE THUNDERSTORMS HAVE ENDED OVER WAUKESHA AND MILWAUKEE
COUNTIES...IF THE THUNDERSTORMS MAINTAIN THEIR CURRENT STRENGTH AND
HOURLY RAINFALL RATES...THE FLASH FLOOD WARNING MAY HAVE TO BE
EXTENDED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GLENDALE...
UW-MILWAUKEE CAMPUS...MILWAUKEE TIMMERMAN AIRPORT...WHITEFISH BAY...
SUSSEX...RIVER HILLS...PEWAUKEE...OKAUCHEE LAKE...MERTON...MENOMONEE
FALLS...LANNON...HARTLAND...FOX POINT...DELAFIELD...BUTLER...BROWN
DEER AND BAYSIDE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4293 8783 4291 8840 4318 8851 4319 8787
4316 8787 4313 8789 4309 8785 4307 8785
4302 8788 4296 8783
$$
REMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:49 PM CDT, 9 hours 42 minutes earlier.
Area forecast discussion, Jul 14, 3:49 PM CDT, 9 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CDT WED JUL 14 2010 .SHORT TERM...MDT RISK CONTINUES FOR TNT WITH SVR TSTORMS AND HEAVY RAINFALL MAINLY THIS EVENING. NEW SVR SQUALL LINE FORMING JUST EAST OF MINNEAPOLIS. THIS IS A REGION 4000 J/KG OF MLCAPE WITH LITTLE CIN AND STRONG WIND SHEAR ESPECIALLY IN THE LOW LEVELS. MAIN UPPER DYNAMICS WILL MOVE FROM MN INTO CANADA TNT WITH A SLOW MOVING COLD FRONT TO MOVE ACROSS SRN WI ON THU. DESPITE DYNAMICS AND BEST WARM ADVECTION LIFTING NWD...SEVERAL MESO MODELS BUILD SQUALL LINE TO THE SW AND MOVE IT SEWD THROUGH SRN WI THIS EVENING. SINCE MODE OF CONVECTION WILL BE A LINE...DAMAGING WINDS WILL BE THE MOST WIDESPREAD THREAT...HOWEVER STRONG LOW LEVEL WIND SHEAR IN THE WRN CWA MAY BE SUFFICIENT FOR MESO VORTICES TO DEVELOP ALONG THE LEADING EDGE OF THE LINE AND PRODUCE TORNADOES. SQUALL LINE WILL MOVE TO THE RIGHT OF THE MEAN WIND...FOLLOWING CORFIDI VECTORS AND BETTER CAPE. GIVEN THIS AND WITH ONLY MODEST WINDS IN THE MID LEVELS...THE OVERALL SPEED COULD BE LOWER THAN YOUR TYPICAL SQUALL LINE. HAVE THUS MENTIONED HEAVY RAIN WITH A FLASH FLOOD THREAT. WILL HOLD OFF ON A FLASH FLOOD WATCH GIVEN RECENT DRY WEATHER...ABUNDANT VEGETATION...AND FLASH FLOOD GUIDANCE AROUND 3 INCHES. A CHANCE OF TSTORMS WILL CONTINUE ON THU WITH BEST CHANCES IN SE WI WHERE FROPA WILL NOT OCCUR UNTIL MID AFTERNOON. OTHERWISE HIGH PRESSURE WILL SETTLE FROM NE TO OHIO FOR THU NT THROUGH FRI NT WITH HIGH PRESSURE OVER WI ON SAT. A DRIER BUT CONTINUED VERY WARM AIRMASS WILL PREVAIL FRI AND SAT. .LONG TERM...WARM SUMMER TEMPS TO CONTINUE THROUGH THE EXTENDED. A WARM FRONT WILL RETURN TO THE REGION SAT NT WITH FROPA ON SUN. WEAK HIGH PRESSURE TO PREVAIL MON INTO TUE WHILE ANOTHER WARM FRONT RETURNS FOR TUE NT AND WED. && .AVIATION...SEVERE THUNDERSTORMS EXPECTED THIS EVENING INTO EARLY MORNING THURSDAY ACROSS SOUTHERN WISCONSIN. MAIN CONCERNS ARE TIMING OF THE STORMS. CURRENT MESOSCALE MODELS ARE SUGGESTING THAT STORMS WILL ORGANIZE INTO A LINE...MOVING NW TO SE THROUGH THE FORECAST AREA FROM ABOUT 00Z TO 05Z. AS CONVECTIVE DEVELOPMENT IS TRICKY TO FORECAST...THE TIMING OF THESE STORMS ARE NOT SET IN STONE. TAFS WILL LIKELY NEED TO BE AMENDED FOR TIMING AS THE STORMS DEVELOP TO THE WEST. IF A SQUALL LINE DOES DEVELOP...COULD SEE SEVERE WINDS WITHIN STORMS AS WELL AS HAIL. EXPECT CONTINUED VFR CONDITIONS OUTSIDE OF PRECIP. WITHIN SHOWERS AND STORMS...MVFR SEEMS LIKELY...WITH IFR AND LIFR POSSIBLE IN THE HEAVIEST STORMS. CHANCE FOR STORMS WILL CONTINUE LATER IN THE NIGHT AND INTO THURSDAY MORNING AS FRONTAL BOUNDARY LINGERS IN THE AREA. QUIETER CONDITIONS SHOULD RETURN DURING THE AFTERNOON THURSDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ062-067>069. LM...NONE. && SHORT/LONG TERM...20 AVIATION/MARINE...07
Hazardous weather outlook, Jul 15, 1:10 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 110 AM CDT THU JUL 15 2010 WIZ046-047-051-052-056>060-062>072-152115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 110 AM CDT THU JUL 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK ACROSS THE REST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO WATCH IS IN EFFECT UNTIL 3 AM. IN ADDITION...THERE WILL BE A FLASH FLOODING THREAT AS A SERIES OF STORMS MOVE THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS CONTINUES THROUGH THURSDAY MORNING AND INTO THE AFTERNOON...THE BEST CHANCE ACROSS THE SOUTHEAST AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT AND SUNDAY...WITH A SLIGHT CHANCE FOR STORMS RETURNING TUESDAY AFTERNOON IN THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. LMZ643>646-152115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 110 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING INTO TONIGHT...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO WATCH IS IN EFFECT UNTIL 3 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A CHANCE OF THUNDERSTORMS CONTINUES THURSDAY MORNING AND INTO THE AFTERNOON AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT. KAPELA WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 15, 12:03 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1203 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM NON-TSTM WND GST 1 NE BEAVER DAM 43.47N 88.82W
07/14/2010 E60 MPH DODGE WI TRAINED SPOTTER
&&
SEARSLocal storm report, Jul 15, 12:05 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND GST 1 NE BEAVER DAM 43.47N 88.82W
07/14/2010 E60.00 MPH DODGE WI TRAINED SPOTTER
&&
FRANKSSpecial weather statement, Jul 15, 12:38 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1238 AM CDT THU JUL 15 2010 WIZ046-047-056-057-150630- COLUMBIA-GREEN LAKE-MARQUETTE-SAUK- 1238 AM CDT THU JUL 15 2010 ...STRONG THUNDERSTORM MOVING INTO PORTAGE... AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF PORTAGE...MOVING EAST AT 40 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... PORTAGE AND I90/94 WI RIVER BRIDGE BY 1245 AM CDT... PARDEEVILLE AND RIO BY 100 AM CDT... CAMBRIA BY 110 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
Local storm report, Jul 15, 12:48 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1248 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLOOD BARABOO 43.47N 89.74W
07/15/2010 SAUK WI LAW ENFORCEMENT
REPORTS OF WATER COVERING LOW SPOTS ON ROADS IN RIVER
VALLEYS ACROSS NORTHERN PART OF COUNTY. NOTHING
SERIOUS...NORMAL FOR THAT AREA WITH MODERATE TO HEAVY
RAINS.
&&
RKAPELALocal storm report, Jul 15, 12:56 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1256 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM HEAVY RAIN BARABOO 43.47N 89.74W
07/15/2010 E2.50 INCH SAUK WI TRAINED SPOTTER
STREET FLOODING ALONG HWY 33...RAINFALL ESTIMATED FROM
RADAR
&&
SEARSLocal storm report, Jul 15, 12:58 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1258 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG PORTAGE 43.55N 89.47W
07/15/2010 COLUMBIA WI TRAINED SPOTTER
TREES DOWN 6 MILES ENE OF PORTAGE...4 MILES WEST OF
PORTAGE...5 MILES WEST OF PORTAGE
&&
SEARSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:21 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 2 hr |
| Jul 14, 7:23 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 37 min |
| Jul 14, 7:25 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 80 min |
| Jul 14, 7:45 PM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Ozaukee, Sauk, Washington | 117 min |
| Jul 14, 7:58 PM CDT | Special Marine Warning | MKX | 92 min | |
| Jul 14, 8:00 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 45 min |
| Jul 14, 9:00 PM CDT | Areal Flood Advisory | MKX | Dane, Jefferson, Milwaukee, Waukesha | 44 min |
| Jul 14, 9:10 PM CDT | Special Marine Warning | MKX | 80 min | |
| Jul 14, 9:29 PM CDT | Special Marine Warning | MKX | 61 min | |
| Jul 14, 10:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 61 min |
| Jul 14, 11:03 PM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake, Marquette, Sauk | 3 hr |
| Jul 14, 11:25 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 50 min |
| Jul 14, 11:39 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Green Lake | 51 min |
| Jul 14, 11:45 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 3 hr |
| Jul 14, 11:47 PM CDT | Areal Flood Advisory | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 3 hr |
| Jul 14, 11:53 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 52 min |
| Jul 15, 12:11 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 64 min |
| Jul 15, 12:14 AM CDT | Special Marine Warning | MKX | 91 min | |
| Jul 15, 12:23 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Milwaukee, Waukesha | 52 min |
| Jul 15, 12:36 AM CDT | Areal Flood Advisory | MKX | Jefferson, Milwaukee, Waukesha | 3 hr |
| Jul 15, 1:00 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jul 15, 1:28 AM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 15, 1:43 AM CDT | River Flood Warning | MKX | Milwaukee | 5 hr |
| Jul 15, 1:57 AM CDT | River Flood Watch | MKX | Sauk | 6 hr |
| Jul 15, 2:01 AM CDT | River Flood Warning | MKX | Waukesha | 66 hr |
| Jul 15, 4:02 AM CDT | Flash Flood Warning | MKX | Columbia | 57 min |
| Jul 15, 4:51 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Jul 15, 7:11 AM CDT | River Flood Warning | MKX | Sauk | 10 days |
| Jul 15, 7:44 AM CDT | River Flood Warning | MKX | Sauk | 7 days |
| Jul 15, 9:34 AM CDT | River Flood Warning | MKX | Columbia | 25 hr |
| Jul 15, 12:08 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jul 15, 12:12 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.